# SDR CA980331013

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiter
- Part number: ANL500
- Condition: Failed
- Location: Bus Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING INCIDENT ON ANOTHER AIRCRAFT VISUAL INSPECTION OF CURRENT LIMITER TO BUS BAR FOUND THAT THE ALUMINUM WASHERS UNDER THE HEAD OF THE BOLT WERE STARTING TO BURN AWAY.  CANADAIR INFORMED.  IPC WILL BE UPDATED AND OPERATORS WILL BE INFORMED OF DIFFICULTIES.
